# SDR YENA2022052700529

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 37,627 hours, 11,965 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2061, LGA-RSW. 'ODOR SMELL WITH APU & PACKS ON AT PUSHBACK (LGA). THE SMELL IS A BURNT OIL SMELL. AFTER THE ENGINE START & APU IS OFF SMELL IS STILL RECORDED. DESCENT TO LANDING SMELL CAME BACK. AFTER THE ENGINE, APU, AND PACK SHUTDOWN, NO SMELL NOTICED; ACCOMPLISHED INFO NOTICE 2017-T015I, SECTION B. NOTE: INSPECTED APU, AND NO VISIBLE SIGNS OF OIL WERE NOTICED. PERFORMED PACK BURN FOR 20 MIN WITH HEATER CART (NO APU) AND RAN BOTH ENGINES FOR 10 MIN AND NO ODOR SMELL NOTICED. AIRCRAFT OK FOR SERVICE. MCC BOB.'
